# SDR CALA9800778

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER HORIZ STAB BAL BAY ACCESS PANEL CORRODED.  CUT OUT CORRODED AND DELAMINATED AREA, FABRICATED DOUBLER AND BONDED TO CUT OUT AREA PER SRM 55-20-3 AND 51-40-5.
